MAUDE Adverse Event Report: C. R. BARD, INC. BARD FOLEY CATHETER TRAY; CATHETER, RETENTION TYPE, BALLOON

C. R. BARD, INC. BARD FOLEY CATHETER TRAY; CATHETER, RETENTION TYPE, BALLOON
Model Number 897516
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/06/2020
Type of Reportable Event Malfunction
Event or Problem Description
The foley catheter balloon would not deflate when attempting to remove it from the patient.Multiple attempts were made to deflate the balloon without success.Urology was consulted and had to attempt to deflate the balloon but met with resistance each time.Finally, on 3rd attempt, they were able to release the balloon.Fda safety report id# (b)(4).

Brand Name
BARD FOLEY CATHETER TRAY
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
C. R. BARD, INC.
MDR Report Key10413155
Report NumberMW5096083
Device Sequence Number3190438
Product Code EZL
UDI-Device Identifier00801741025020
UDI-Public(01)00801741025020(17)221031
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2022
Device Model Number897516
Device Catalogue Number897516
Device Lot NumberNGEP0883
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;